MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Obstruction/Occlusion (2422); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).A2: age at time of event: 57 years old at the time of study enrollment.
 
Event or Problem Description
Elegance clinical trial.It was reported that in-stent occlusion occurred.The subject underwent treatment with the eluvia drug-eluting stent on (b)(6) 2021 as a part of the elegance clinical trial.The target lesion was in the right proximal superficial femoral artery (sfa) with a 6.5 mm proximal reference vessel diameter and a 6.5 mm distal reference vessel diameter with lesion length 50 mm with 95% stenosis and was classified as a tasc ii a lesion.Prior to the target lesion treatment with the study device, pre-dilation was performed with a 5.0 mm x 40 mm sterling pta balloon.Treatment of target lesion was performed by placement of study device: 7 mm x 60 mm eluvia drug-eluting stent.Post-dilation was performed with a 7.0 mm x 40 mm mustang otw pta balloon, and the final residual stenosis was noted to be 0%.On the same day, the subject was discharged on aspirin and clopidogrel.On (b)(6) 2022, during study specific 12-month follow up visit, right lower extremity arterial duplex was performed which revealed occluded stent from right proximal sfa to right mid sfa with re-constitution in the right distal sfa and 20-49% stenosis in right profunda femoris artery.Based on these findings, no action was taken at that time.On (b)(6) 2023, the subject visited hospital with complaints of right leg pain and discomfort in the right lower extremity, mostly in calf.Physical examination revealed femoral pulses intact bilaterally, non-palpable pedal pulses bilaterally, palpable left pt pulses bilaterally, faint dopplerable right distal anterior tibial dorsalis pedal pulse and no signs of cyanosis and coolness noted.Based on these findings, right femoral-popliteal artery bypass surgery was planned.On (b)(6) 2023, subject visited the hospital for planned bypass surgery and was hospitalized on the same day for further treatment.On (b)(6) 2023, 525 days post index procedure, occlusion noted in the right proximal sfa was treated with endarterectomy and right femoral artery to popliteal artery bypass surgery using a 6 mm non-boston scientific vascular graft.Post procedure, the final residual stenosis was noted to be 0%.Subsequently, plaque noted in the right common artery and right profunda femoris artery was treated with endarterectomy.Post procedure, the subject had palpable dorsalis pedis and posterior tibial pulse.On (b)(6) 2023, the event was considered resolved and on the same day, subject was discharged on clopidogrel.
 
Additional Manufacturer Narrative
A2: age at time of event: 57 years old at the time of study enrollment.
 
Event or Problem Description
It was reported that in-stent occlusion occurred.The subject underwent treatment with the eluvia drug-eluting stent on (b)(6) 2021 as a part of a clinical trial.The target lesion was in the right proximal superficial femoral artery (sfa) with a 6.5 mm proximal reference vessel diameter and a 6.5 mm distal reference vessel diameter with lesion length 50 mm with 95% stenosis and was classified as a tasc ii a lesion.Prior to the target lesion treatment with the study device, pre-dilation was performed with a 5.0 mm x 40 mm sterling pta balloon.Treatment of target lesion was performed by placement of study device: 7 mm x 60 mm eluvia drug-eluting stent.Post-dilation was performed with a 7.0 mm x 40 mm mustang otw pta balloon, and the final residual stenosis was noted to be 0%.On the same day, the subject was discharged on aspirin and clopidogrel.On (b)(6) 2022, during study specific 12-month follow up visit, right lower extremity arterial duplex was performed which revealed occluded stent from right proximal sfa to right mid sfa with re-constitution in the right distal sfa and 20-49% stenosis in right profunda femoris artery.Based on these findings, no action was taken at that time.On (b)(6) 2023, the subject visited hospital with complaints of right leg pain and discomfort in the right lower extremity, mostly in calf.Physical examination revealed femoral pulses intact bilaterally, non-palpable pedal pulses bilaterally, palpable left pt pulses bilaterally, faint dopplerable right distal anterior tibial dorsalis pedal pulse and no signs of cyanosis and coolness noted.Based on these findings, right femoral-popliteal artery bypass surgery was planned.On (b)(6) 2023, subject visited the hospital for planned bypass surgery and was hospitalized on the same day for further treatment.On (b)(6) 2023, 525 days post index procedure, occlusion noted in the right proximal sfa was treated with endarterectomy and right femoral artery to popliteal artery bypass surgery using a 6 mm non-boston scientific vascular graft.Post procedure, the final residual stenosis was noted to be 0%.Subsequently, plaque noted in the right common artery and right profunda femoris artery was treated with endarterectomy.Post procedure, the subject had palpable dorsalis pedis and posterior tibial pulse.On (b)(6) 2023, the event was considered resolved and on the same day, subject was discharged on clopidogrel.It was further reported that the per the investigator, this event was not related to the eluvia stent.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17686760
Report Number2124215-2023-47381
Device Sequence Number20441782
Product Code NIU
UDI-Device Identifier08714729876700
UDI-Public08714729876700
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2021
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0024439740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient RaceWhite